MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During device preparation, the sideport of the introducer detached.The device was replaced and the issue was resolved.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Three images were submitted for evaluation and the device was not returned.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.Visual inspection was based solely upon a review of the photographs and video provided.
 
Additional Manufacturer Narrative
Three images were submitted for evaluation and the device was not returned.The extension tubing had detached from the sideport of the hemostasis body.Visual inspection was based solely upon a review of the photographs provided.The cause of the sideport detachment remains unknown.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11375948
Report Number3005334138-2021-00075
Device Sequence Number3781488
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public05414734012751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number406137
Device Catalogue Number406137
Device Lot Number7462611
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/26/2021
05/10/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/29/2021
05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1